# SDR CALA2019122102250

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 37,883 hours, 13,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29ABC EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LIGHT ASSY REF AMM 33-51-11 OPS CHECKED GOOD. ACOMPLISHED AN IDT INSPECTION IAW GMM 09-0-05.
